Alert archive / Iowa / River Flood Warnings in 2008

River Flood Warning 172, NWS Des Moines, IA

June 25, 2008Polk County, Iowa

NWS Des Moines, IA issued this river flood warning at Jun 25, 2008, 11:42 PM CDT for Polk County, Iowa. It was in force for 4 days.

The area

The counties it named.

The facts

Issued
Jun 25, 2008, 11:42 PM CDT (04:42 UTC)
Expired
Jun 29, 2008, 9:06 PM CDT
In force
4 days
Issued by
NWS Des Moines, IA
Flood severity
Minor

County Polk County, IA

The radar

The Des Moines radar (KDMX), 13 km from the middle of the area, began a volume at 04:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Des Moines River at Des Moines SE 6th St (DESI4). The gauge peaked at 25.50 ft at Jun 26, 2008, 5:00 PM CDT.

actionminormoderate2022242606/2606/2706/2806/2906/3007/01
Action stage
20 ft
Minor stage
24 ft
Moderate stage
26 ft
Major stage
30 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05485500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this river flood warning went out at Jun 25, 3:36 PM CDT, 8 hours 6 minutes earlier.

Area forecast discussion, Jun 25, 3:36 PM CDT, 8 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DES MOINES IA
336 PM CDT WED JUN 25 2008

.SHORT TERM /TONIGHT/...

THE FORECAST TONIGHT IS QUITE COMPLEX AS THERE ARE SEVERAL FEATURES
OVER/NEAR THE CWA.  CURRENTLY WE ARE QUITE UNSTABLE WITH 4000 J/KG
OF CAPE OVER THE SW THIRD OF IA BUT SHEAR IS QUITE WEAK...GENERALLY
20-25KTS OR LESS.  OVER THE NORTHWEST...A FRONTAL BOUNDARY EXISTS
FROM A LOW IN NE MN.  THE FRONT EXTENDS INTO FAR NW IA THEN ALONG
THE NEB/SDKTA BORDER.  THERE IS WEAK CONVERGENCE ALONG THE SURFACE
FRONT BUT SO FAR IT HAS NOT BEEN ABLE TO PRODUCE/SUSTAIN
THUNDERSTORMS.  ALOFT...THE FLOW IS WEAK AND THERE IS NOT A LOT OF
SUPPORT.  HOWEVER...RUC ANALYSIS DOES INDICATE A COUPLE OF WEAK VORT
CENTERS...ONE OVER NW IA...PROBABLY AIDING IN THE SHOWERS UP
THERE...AND ONE IN NORTHEAST KS MOVING INTO SW IA.  CAPE VALUES IN
THIS AREA ARE EVEN HIGHER THAN IN SW IA AND THERE ARE NO
THUNDERSTORMS DEVELOPING YET.  HAVING SAID ALL THIS...ANY ONE OF
THESE FEATURES CAN TRIGGER STORMS TONIGHT AT ANY TIME.  THE LACK OF
DEVELOPMENT THUS FAR IS THE PERPLEXING PART.

MID/UPPER LEVEL WIND FIELDS ARE BETTER OVER MN CLOSER TO THE LOW.  I
WOULD EXPECT DEVELOPMENT TO INITIATE THERE THEN TRAVEL DOWN THE
FRONTAL BOUNDARY THIS EVENING.  I BELIEVE THE NAM HAS A GOOD HANDLE
ON THE SCENARIO DEVELOPING THE PRECIP FURTHER SOUTH...WHERE THE THE
FRONT WILL EVENTUALLY SAG INTO THE HIGH CAPE AREA.  LATER TONIGHT A
LLJ DEVELOPS AND THIS WILL PROBABLY AID IN THE DEVELOPMENT OF AN
MCS MOVING SLOWLY ACROSS THE STATE OVERNIGHT INTO THURSDAY.  WITH
THE HIGH LEVEL OF UNCERTAINTY OVER JUST WHERE INITIATION WILL BEGIN
I HAVE PLACED CHANCE POPS OVER THE CWA FOR TONIGHT.  THE HIGHEST
POPS STILL REMAIN NORTH BUT WITH FAIRLY DEEP MOISTURE OVER THE
SOUTH...ANY STORMS THAT DEVELOP DOWN THERE WILL ALSO PRODUCE VERY
HEAVY RAINFALL.

.LONG TERM /THU-WED/...
MOST ACTIVE PERIOD REMAINS WITHIN THE FIRST 60 HOURS OF THE FORECAST
PERIOD. A FEW THUNDERSTORMS POSSIBLY ONGOING AT THE START OF THE
PERIOD AT 12Z THURSDAY. THE BIGGER SHOW IS STILL EXPECTED TO BE A
DEVELOPING MCS OVER WYOMING LATE THIS EVENING THEN ROLL THROUGH
SOUTH DAKOTA OVERNIGHT BEFORE REACHING NORTHERN IOWA DURING THE DAY
ON THURSDAY. SOME SFC HEATING IS LIKELY AHEAD OF THE SYSTEM AND THIS
SHOULD ALLOW FOR AN INCREASINGLY UNSTABLE AIR MASS TO DEVELOP FOR
THE STORMS TO FEED ON. SEVERE STORMS ALONG WITH AREAS OF HEAVY
RAINFALL WILL BE POSSIBLE. ADDITIONAL STORMS EXPECTED THURSDAY NIGHT
BEFORE THE PRIMARY FRONTAL BOUNDARY ARRIVES ON FRIDAY. GOOD
INSTABILITY LIKELY AGAIN ON FRIDAY WITH MIX LAYER CAPES OF 2000 TO
2500 J/KG HOWEVER THE MAIN UPPER LEVEL FORCING WILL PASS TO THE
NORTH. STILL ENOUGH SHEAR WILL REMAIN FOR SOME SEVERE MULTICELL
STORMS AND ISOLATED SUPER CELLS.

THE WEEKEND WILL BE DOMINATED BY A LARGE UPPER LEVEL LOW MOVING
SLOWING THROUGH THE WESTERN GREAT LAKES REGION BRINGING CYCLONIC
FLOW TO IOWA. HAVE COOLED HIGH TEMPERATURES AND ADDED LOW POPS TO
THE NORTHEAST FOR EACH AFTERNOON AS IMPULSES ROTATE AROUND THE UPPER
LOW. COOL TEMPERATURES THROUGH THE COLUMN WILL LEAD TO SOME
INSTABILITY DURING THE AFTERNOONS. GRADUALLY WARMER NEXT WEEK WITH
THE NEXT BEST CHANCE OF PRECIPITATION ARRIVING TUESDAY NIGHT AND
INTO WEDNESDAY.

&&

.AVIATION...25/18Z
DIFFICULT FORECAST TODAY AS THE MODELS ARE NOT HANDLING THE MOISTURE
VERY WELL.  LOW PRESSURE OVER MN HAS A COLD FRONT EXTENDING SW TO NR
NW IA THEN INTO SERN SDKTA AND NRN NEB.  THE MODELS ARE FAIRLY
CONSISTENT IN BREAKING OUT PRECIP THIS EVENING AND OVERNIGHT BUT
WITH WEAK TO NO UPPER LEVEL SUPPORT...CONVECTION WILL HAVE TO BE
BASED LARGELY ON CONVERGENCE ALONG THE FRONT.  ONCE THE STORMS START
TO DEVELOP THEY SHOULD GO QUICKLY IN THE UNSTABLE ENVIRONMENT WE ARE
IN.  WE MAY NEED THE HELP OF THE LLJ TO GET THINGS GOING.  IN THAT
CASE IT WOULD BE LATER THIS EVENING.  THERE IS A POSSIBILITY THAT
THE STORMS MAY FIRE FURTHER SOUTH ALONG THE FRONT IN WHICH CASE THE
SOUTHERN TAF SITES WOULD ALSO BE AT RISK OF STORMS.  I HAVE LEANED
TOWARDS THIS SOLUTION AS SAT PIX SHOWING CONVECTIVE ELEMENTS OVER
SRN/CENT NEB.  MVFR COND W/ LCL IFR COND WL PREVAIL IN TSRA.

&&

.DMX WATCHES/WARNINGS/ADVISORIES...NONE.

&&

LONG TERM...DONAVON
SHORT TERM/AVIATION...FAB
Hazardous weather outlook, Jun 25, 4:02 PM CDT, 7 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DES MOINES IA
402 PM CDT WED JUN 25 2008

IAZ004>007-015>017-023>028-033>039-044>050-262115-
EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO-
POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN-
WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE-
BOONE-STORY-MARSHALL-TAMA-
402 PM CDT WED JUN 25 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A PORTION OF CENTRAL IOWA
MAINLY NORTH OF HIGHWAY 30.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS ARE POSSIBLE...MAINLY THIS EVENING AND
OVERNIGHT. HEAVY RAIN IS POSSIBLE WITH A FEW STORMS. ISOLATED
SEVERE STORMS ARE ALSO POSSIBLE WITH LARGE HAIL BEING THE MAIN
THREAT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

PERIODS OF THUNDERSTORMS ARE EXPECTED THROUGH EARLY SATURDAY
MORNING. AT THIS TIME...IT APPEARS THE BEST THREAT FOR SEVERE
WEATHER WILL BE NORTH OF INTERSTATE 80 THURSDAY AFTERNOON AND
EVENING. THE MAIN THREAT WILL BE SEVERE DAMAGING WINDS AND LARGE
HAIL WITH TORNADOES A SECONDARY THREAT. THE POTENTIAL FOR LOCALLY
HEAVY RAIN IS EXPECTED INTO THURSDAY MORNING...AS WELL AS ON
FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING AND OVERNIGHT
TONIGHT...AS WELL AS THURSDAY AFTERNOON AND FRIDAY.

IAZ057>062-070>075-081>086-092>097-262115-
AUDUBON-GUTHRIE-DALLAS-POLK-JASPER-POWESHIEK-CASS-ADAIR-MADISON-
WARREN-MARION-MAHASKA-ADAMS-UNION-CLARKE-LUCAS-MONROE-WAPELLO-
TAYLOR-RINGGOLD-DECATUR-WAYNE-APPANOOSE-DAVIS-
402 PM CDT WED JUN 25 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A PORTION OF CENTRAL IOWA
MAINLY SOUTH OF HIGHWAY 30.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS ARE POSSIBLE LATER THIS EVENING. A FEW
STORMS MAY BE SEVERE WITH LARGE HAIL AND DAMAGING WIND BEING THE
MAIN THREAT. HEAVY RAINFALL IS ALSO POSSIBLE.

A FEW RIVER FLOOD WARNINGS REMAIN IN EFFECT ALONG THE DES MOINES
RIVER BELOW SAYLORVILLE RESERVOIR AND THE LOWER SOUTH SKUNK
RIVER. FOR ADDITIONAL INFORMATION PLEASE REFER TO THE NATIONAL
WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

PERIODS OF THUNDERSTORMS ARE EXPECTED THROUGH EARLY SATURDAY
MORNING. AT THIS TIME...IT APPEARS THE BEST THREAT FOR SEVERE
WEATHER WILL BE NORTH OF INTERSTATE 80 THURSDAY AFTERNOON AND
EVENING. THE MAIN THREAT WILL BE SEVERE DAMAGING WINDS AND LARGE
HAIL WITH TORNADOES A SECONDARY THREAT. THE POTENTIAL FOR LOCALLY
HEAVY RAIN IS EXPECTED INTO THURSDAY MORNING...AS WELL AS ON
FRIDAY.

RIVER FLOODING IS EXPECTED TO CONTINUE INTO MID WEEK ALONG THE DES
MOINES RIVER BELOW SAYLORVILLE AND THE LOWER SOUTH SKUNK RIVER
BASIN. CONDITIONS WILL CONTINUE TO IMPROVE...BUT WILL BE MONITORED
IN THE EVENT THAT HEAVY RAINFALL ELEVATES RIVER LEVELS ONCE AGAIN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATER THIS EVENING AND OVERNIGHT
THEN AGAIN THURSDAY AFTERNOON AND FRIDAY.

FAB

In the hours before

Local storm report, Jun 25, 9:56 PM CDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
956 PM CDT WED JUN 25 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0953 PM     TSTM WND GST     3 W WEST DES MOINES     41.57N 93.81W
06/25/2008  M68 MPH          DALLAS             IA   TRAINED SPOTTER

            LARGE HAIL OF UNKNOWN SIZE. TREE BRANCHES DOWN.

&&

SMALL
Local storm report, Jun 25, 10:06 PM CDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1006 PM CDT WED JUN 25 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0959 PM     HAIL             E DES MOINES INT AIRPOR 41.53N 93.66W
06/25/2008  E1.00 INCH       POLK               IA   LAW ENFORCEMENT

            LAW ENFORCEMENT REPORTED QUARTER SIZED HAIL TWO BLOCKS
            EAST OF THE DES MOINES AIRPORT.

1000 PM     HAIL             W WEST DES MOINES       41.57N 93.75W
06/25/2008  E0.75 INCH       POLK               IA   TRAINED SPOTTER

            TRAINED SPOTTER REPORTED PEA TO PENNY SIZED HAIL AT I-35
            AND GRAND AVENUE IN WEST DES MOINES.

1003 PM     HAIL             E DES MOINES INT AIRPOR 41.53N 93.66W
06/25/2008  E1.00 INCH       POLK               IA   PUBLIC

            PUBLIC REPORT OF QUARTER SIZED HAIL AT SW 9TH AND
            MCKINLEY.

&&

LEE
Local storm report, Jun 25, 10:22 PM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1022 PM CDT WED JUN 25 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1007 PM     HAIL             NORWALK                 41.50N 93.68W
06/25/2008  E0.88 INCH       WARREN             IA   AMATEUR RADIO

            AMATEUR RADIO OPERATER REPORTED PENNY TO NICKEL SIZED
            HAIL AND WIND GUSTING TO NEAR 60 MPH IN NORWALK.

1003 PM     TSTM WND GST     4 S DES MOINES INT AIRP 41.48N 93.66W
06/25/2008  E65 MPH          WARREN             IA   TRAINED SPOTTER

            TRAINED SPOTTER REPORTED WIND GUSTING TO 65 MPH AND PEA
            SIZED HAIL IN NORWALK.

1010 PM     TSTM WND GST     4 S DES MOINES INT AIRP 41.48N 93.67W
06/25/2008  E70 MPH          WARREN             IA   TRAINED SPOTTER

            TRAINED SPOTTER REPORTED 70 MPH WINDS AND NICKEL SIZED
            HAIL IN NORWALK.

1010 PM     HAIL             3 S DES MOINES          41.54N 93.62W
06/25/2008  E1.25 INCH       POLK               IA   PUBLIC

            PUBLIC REPORTED HAIL UP TO HALF DOLLAR SIZED WITH NICKEL
            SIZED HAIL COVERING THE GROUND AT SW 9TH AND MCKINLEY.

&&

LEE
Local storm report, Jun 25, 10:40 PM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1040 PM CDT WED JUN 25 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1038 PM     HAIL             1 S LACONA              41.18N 93.38W
06/25/2008  E1.75 INCH       WARREN             IA   EMERGENCY MNGR

&&

COGIL
Local storm report, Jun 25, 11:30 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1130 PM CDT WED JUN 25 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1127 PM     HEAVY RAIN       OTTUMWA AIRPORT         41.11N 92.45W
06/25/2008  M2.82 INCH       WAPELLO            IA   ASOS

            2.04 INCHES FELL IN THE PERIOD FROM 1053 PM TO 1121 PM.
            0.99 INCHES FELL IN NINE MINUTES.

&&

SMALL
Local storm report, Jun 25, 11:42 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1142 PM CDT WED JUN 25 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1132 PM     HAIL             4 N OSCEOLA             41.08N 93.78W
06/25/2008  E0.88 INCH       CLARKE             IA   TRAINED SPOTTER

            PEA TO NICKEL HAIL ALONG INTERSTATE 35 NEAR MILE MARKER
            39.

&&

PODRAZIK

The office that day

Everything else NWS Des Moines, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 7:00 PM CDTSevere Thunderstorm WarningDMXBoone, Dallas, Polk30 min
Jun 25, 7:11 PM CDTSevere Thunderstorm WarningDMXHardin49 min
Jun 25, 7:15 PM CDTSevere Thunderstorm WarningDMXHamilton, Hardin30 min
Jun 25, 7:29 PM CDTSevere Thunderstorm WarningDMXBoone, Dallas, Polk, Story46 min
Jun 25, 7:33 PM CDTSevere Thunderstorm WarningDMXMarshall42 min
Jun 25, 7:37 PM CDTSevere Thunderstorm WarningDMXButler, Franklin, Grundy, Hardin38 min
Jun 25, 7:41 PM CDTSevere Thunderstorm WarningDMXStory34 min
Jun 25, 7:43 PM CDTSevere Thunderstorm WarningDMXHamilton, Hardin, Story36 min
Jun 25, 8:09 PM CDTTornado WarningDMXGrundy24 min
Jun 25, 8:10 PM CDTSevere Thunderstorm WarningDMXGrundy, Marshall, Tama50 min
Jun 25, 8:12 PM CDTSevere Thunderstorm WarningDMXBoone, Greene48 min
Jun 25, 8:16 PM CDTSevere Thunderstorm WarningDMXBoone, Dallas, Marshall, Polk, Story44 min
Jun 25, 8:25 PM CDTSevere Thunderstorm WarningDMXPoweshiek, Tama35 min
Jun 25, 8:53 PM CDTSevere Thunderstorm WarningDMXBoone, Dallas, Greene52 min
Jun 25, 8:55 PM CDTSevere Thunderstorm WarningDMXDallas, Jasper, Marion, Polk, Warren50 min
Jun 25, 8:57 PM CDTSevere Thunderstorm WarningDMXPoweshiek, Tama33 min
Jun 25, 8:59 PM CDTFlash Flood WarningDMXBoone, Dallas, Polk4 hr
Jun 25, 9:01 PM CDTSevere Thunderstorm WarningDMXPoweshiek44 min
Jun 25, 9:08 PM CDTSevere Thunderstorm WarningDMXDallas, Greene, Guthrie52 min
Jun 25, 9:42 PM CDTSevere Thunderstorm WarningDMXDallas, Jasper, Marion, Polk, Warren48 min
Jun 25, 9:45 PM CDTSevere Thunderstorm WarningDMXBoone, Dallas, Greene, Guthrie45 min
Jun 25, 9:51 PM CDTSevere Thunderstorm WarningDMXMadison39 min
Jun 25, 10:01 PM CDTFlash Flood WarningDMXPoweshiek, Tama3 hr
Jun 25, 10:21 PM CDTSevere Thunderstorm WarningDMXLucas, Marion, Monroe39 min
Jun 25, 10:24 PM CDTSevere Thunderstorm WarningDMXClarke, Lucas, Madison, Warren51 min
Jun 25, 10:40 PM CDTSevere Thunderstorm WarningDMXMahaska, Wapello50 min
Jun 25, 10:46 PM CDTSevere Thunderstorm WarningDMXLucas, Monroe44 min
Jun 25, 10:50 PM CDTSevere Thunderstorm WarningDMXWapello40 min
Jun 25, 11:10 PM CDTSevere Thunderstorm WarningDMXClarke, Decatur, Lucas, Wayne50 min
Jun 25, 11:13 PM CDTSevere Thunderstorm WarningDMXClarke, Madison, Union47 min
Jun 25, 11:20 PM CDTFlash Flood WarningDMXMahaska, Wapello6 hr
Jun 25, 11:24 PM CDTSevere Thunderstorm WarningDMXAppanoose, Davis, Lucas, Monroe, Wapello, Wayne51 min
Jun 25, 11:53 PM CDTSevere Thunderstorm WarningDMXClarke, Decatur, Ringgold, Union33 min
Jun 26, 2:00 AM CDTSevere Thunderstorm WarningDMXWarren45 min
Jun 26, 3:11 AM CDTAreal Flood AdvisoryDMXWarren4 hr
Jun 26, 4:01 AM CDTFlash Flood WatchDMXAdair, Adams, Appanoose, Audubon, Black Hawk, Boone and 38 more42 hr
Jun 26, 4:14 AM CDTFlash Flood WarningDMXWarren6 hr
Jun 26, 6:43 AM CDTSevere Thunderstorm WarningDMXSac62 min
Jun 26, 6:46 AM CDTSevere Thunderstorm WarningDMXDallas, Polk44 min
Jun 26, 7:00 AM CDTAreal Flood AdvisoryDMXLucas, Marion, Monroe3 hr
Jun 26, 7:39 AM CDTAreal Flood AdvisoryDMXSac3 hr
Jun 26, 7:48 AM CDTSevere Thunderstorm WarningDMXCalhoun, Carroll, Crawford, Sac57 min
Jun 26, 8:03 AM CDTFlash Flood WarningDMXSac6 hr
Jun 26, 8:17 AM CDTSevere Thunderstorm WarningDMXCalhoun, Webster58 min
Jun 26, 8:21 AM CDTAreal Flood AdvisoryDMXCalhoun, Carroll, Crawford, Sac3 hr
Jun 26, 8:24 AM CDTSevere Thunderstorm WarningDMXCarroll, Greene51 min
Jun 26, 8:29 AM CDTFlash Flood WarningDMXCalhoun, Sac5 hr
Jun 26, 8:45 AM CDTSevere Thunderstorm WarningDMXGuthrie45 min
Jun 26, 8:51 AM CDTFlash Flood WarningDMXWebster5 hr
Jun 26, 8:56 AM CDTFlash Flood WarningDMXBoone, Dallas, Polk6 hr
Jun 26, 9:00 AM CDTSevere Thunderstorm WarningDMXBoone, Dallas, Greene45 min
Jun 26, 9:02 AM CDTAreal Flood AdvisoryDMXAudubon, Carroll, Greene, Guthrie3 hr
Jun 26, 9:13 AM CDTSevere Thunderstorm WarningDMXHamilton, Webster47 min
Jun 26, 9:14 AM CDTFlash Flood WarningDMXMarion, Warren6 hr
Jun 26, 9:31 AM CDTSevere Thunderstorm WarningDMXBoone, Polk, Story44 min
Jun 26, 9:35 AM CDTSevere Thunderstorm WarningDMXAdair, Cass, Madison40 min
Jun 26, 9:41 AM CDTFlash Flood WarningDMXAdair, Audubon, Cass, Guthrie, Madison4 hr
Jun 26, 9:48 AM CDTFlash Flood WarningDMXStory4 hr
Jun 26, 10:06 AM CDTSevere Thunderstorm WarningDMXJasper, Marshall, Story41 min
Jun 26, 10:14 AM CDTAreal Flood AdvisoryDMXHamilton3 hr
Jun 26, 10:30 AM CDTSevere Thunderstorm WarningDMXMarion, Warren26 min
Jun 26, 10:35 AM CDTFlash Flood WarningDMXAppanoose, Lucas, Monroe6 hr
Jun 26, 10:46 AM CDTWind AdvisoryDMXAudubon, Boone, Calhoun, Carroll, Crawford, Dallas and 14 more3 hr
Jun 26, 10:55 AM CDTAreal Flood AdvisoryDMXAdams, Clarke, Decatur, Lucas, Ringgold, Taylor and 1 more3 hr
Jun 26, 11:03 AM CDTAreal Flood AdvisoryDMXAppanoose, Grundy, Hardin, Marshall10 days
Jun 26, 11:31 AM CDTRiver Flood WarningDMXPolk9 hr
Jun 26, 12:05 PM CDTRiver Flood WarningDMXLucas44 hr
Jun 26, 3:59 PM CDTRiver Flood WarningDMXPolk29 hr
Jun 26, 4:20 PM CDTAreal Flood WarningDMXMonroe5 hr
Jun 26, 5:43 PM CDTRiver Flood WarningDMXMahaska, Marion46 hr

Nearby

River Flood Warnings in Iowa, 2008Every river flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.